# SDR VNAA0101024

- Difficulty date: January 27, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 11,975 hours, 10,428 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKING THE RUNWAY, THE CREW RECEIVED A FLAP CONTROL FAIL CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND RESET THE FLAP CONTROL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
